Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 108, NWS Raleigh, NC

June 18, 2017Alamance County, Guilford County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 18, 2017, 11:59 PM EDT for Alamance County, Guilford County, North Carolina. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2017, 11:59 PM EDT (03:59 UTC)
Expired
Jun 19, 2017, 12:45 AM EDT
In force
46 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alamance County, NC, Guilford County, NC

The radar

The Roanoke radar (KFCX), 111 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 12:25 AM EDTTSTM WND DMG4 Nnw Pleasant Garden, NCTREE DOWN ON VANDALIA ROAD. TIME ESTIMATED BY RADAR.
Jun 19, 12:30 AM EDTTSTM WND DMG5 Sw Mcleansville, NCTREE DOWN ON MCCONNELL ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2017-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 812 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2017-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
812 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1486 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

554 
WUUS52 KRAH 190359
SVRRAH
NCC001-081-190445-
/O.NEW.KRAH.SV.W.0108.170619T0359Z-170619T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1159 PM EDT SUN JUN 18 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northwestern Alamance County in central North Carolina...
  Guilford County in central North Carolina...

* Until 1245 AM EDT

* At 1158 PM EDT, a severe thunderstorm was located near Greensboro,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Greensboro, High Point, Burlington, McLeansville, Elon College,
  Summerfield, Gibsonville, Pleasant Garden, Jamestown and Alamance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3624 7957 3624 7953 3625 7953 3625 7938
      3602 7948 3592 7995 3607 7998 3625 7982
TIME...MOT...LOC 0358Z 223DEG 30KT 3604 7988 

HAIL...<.75IN
WIND...60MPH
 
$$

BLAES
2 follow-up statements
307 
WWUS52 KRAH 190415
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1215 AM EDT MON JUN 19 2017

NCC001-081-190445-
/O.CON.KRAH.SV.W.0108.000000T0000Z-170619T0445Z/
Alamance NC-Guilford NC-
1215 AM EDT MON JUN 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR NORTHWESTERN ALAMANCE AND CENTRAL GUILFORD COUNTIES...

At 1214 AM EDT, a severe thunderstorm was located over McLeansville,
or 9 miles northeast of Greensboro, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Greensboro, High Point, Burlington, McLeansville, Elon College,
Gibsonville, Pleasant Garden, Jamestown, Alamance and Lake Guilford
Mackintosh Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3624 7953 3625 7953 3625 7938 3602 7948
      3592 7995 3601 7997 3624 7973
TIME...MOT...LOC 0414Z 228DEG 34KT 3614 7968 

HAIL...<.75IN
WIND...60MPH
 
$$

BLAES
279 
WWUS52 KRAH 190444
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1244 AM EDT MON JUN 19 2017

NCC001-081-190454-
/O.EXP.KRAH.SV.W.0108.000000T0000Z-170619T0445Z/
Alamance NC-Guilford NC-
1244 AM EDT MON JUN 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ALAMANCE AND
CENTRAL GUILFORD COUNTIES WILL EXPIRE AT 1245 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3624 7953 3625 7953 3625 7938 3602 7948
      3592 7995 3601 7997 3624 7973
TIME...MOT...LOC 0444Z 223DEG 30KT 3632 7947 

$$

BLAES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:45 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 18, 9:45 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
945 PM EDT Sun Jun 18 2017

.SYNOPSIS...
A warm and moist air mass will remain in place through late Monday.
A cold front will move southeast reaching the southern Appalachians
around midday Monday and then stall across central and eastern North
Carolina on Tuesday into Wednesday.
&&

.NEAR TERM /Today through tonight/...
As of 945 PM Sunday...

Latest surface analysis shows a well defined cold front extending
from Lake Erie southwest to KIND and KMEM. A surface trough was noted
from upstate SC southward into southwestern GA. The air mass across
central NC remains weakly to moderately unstable with SPC analyzed
MLCAPE values of 1000-1500 J/Kg with surface dew points ranging from
the mid 70s across the Coastal Plain to the lower 70s across most of
the remainder of the CWA. Despite the instability, convective
coverage and intensity has been meager today. Warm mid levels as
noted with the 500 hPa temps of -6 to -7 and mid-level lapse rates
of only 5.5 deg C/km have largely suppressed convection. Widely
scattered storms developed this afternoon with a few gusts between
30 and 40 MPH and a good amount of lighting. These storms produced a
plethora of outflow boundaries which largely failed to redevelop
convection.

Water vapor imagery and NWP both note the presence of multiple
disturbances aloft across southwestern VA, western NC & SC into
eastern GA with these features expected to translate east and
northeast overnight. Latest regional radar shows a very broken line
or smattering of convection associated with the upper air
disturbances and the surface trough. While the diurnal timing is
becoming less favorable, isolated to widely scattered convection is
possible overnight as these features pass through with the greatest
coverage across the western Piedmont through and just after the
midnight hour across the western Piedmont. While the convection will
be unorganized and generally weak, the presence of 1000+ J/Kg of
DCAPE across almost all of central NC suggest some stronger
localized wind gusts are possible.

Otherwise, mostly clear skies this evening will give way to the
development of areas of stratus and mostly cloudy skies by morning.
It'll be muggy with lows between 70 and 75 degrees. -Blaes
&&

.SHORT TERM /Monday through Monday night/...
As of 230 PM Sunday...

Low pressure over the Great Lakes will help to move a cold front
closer to the area on Monday. This will cause an increase in
precipitation chances Monday afternoon and evening as moisture
transport increases ahead of the front, combining with diurnal
heating to bring chance to likely PoPs into the region late Monday
and early Tuesday. Lift will be aided by the right entrance region
of an 850 mb jet over the northern portion of the CWA. This will be
coupled with the greatest mid-level vorticity moving through the CWA
during peak heating hours. The best upper level dynamics will stay
well to the north of the area however, making this a good, but not
great setup for severe weather. The day 2 outlook from SPC has a
slight risk for severe weather in the northwest piedmont with a
marginal risk across the rest of the CWA. The most likely threat
will be damaging winds with storm mode likely being multi-cellular
or line segments based on bulk shear values of 20-30 kts. While some
organization to storms is possible, hodographs are not particularly
conducive to rotation and 0-1 km shear and helicity are both fairly
low at 10 kts and less than 100 m2/s2 respectively. While freezing
levels remain high, better organization of updrafts could mean some
better chances for severe hail but still much less likely than
severe wind.

Expect precipitation to continue through Monday night and into
Tuesday as the front slows to a crawl. This will keep good rainfall
chances in the forecast through the middle of the week. High
temperatures Monday in the mid to upper 80s with lows in the upper
60s to lower 70s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS OF 300 PM Sunday...

Tuesday and Wednesday: The upper level trough that has persisted
west of the region will slowly progress eastward, swinging over
Central NC Tuesday and Wednesday. Continued deep south-southwesterly
flow will result in a persistent moist airmass over the area through
Wednesday. Showers and thunderstorms with the general diurnal nature
will continue, best chances in the aft/eve and lowest overnight. The
surface trough/front axis will stall over NC through Wednesday as
well, with the possibility of a lull in convective activity, though
the chance for convection east of the boundary will still exist.
Highs in the low to mid 80s and lows in the mid 60s to near 70
degrees.

Thursday through Sunday: A good deal of uncertainty still exists for
this part of the forecast and the evolution of a tropical low over
the Gulf. Where the low develops and subsequently moves will have a
large impact on the weather for Central NC through the rest of the
extended period and given the significant differences between the
medium range models, will hold off on specifics for now. The
southwesterly flow should persist and thus expect continued
climatological chances for showers/thunderstorms through the period.
Highs in the mid to upper 80s Thursday and Friday, and upper 80s to
low 90s for the weekend. Lows in the low to mid 70s will persist
through Saturday night. The models do come into a bit better
agreement with the overall pattern toward the end of the period. A
cold front will approach from the northwest Sunday and Sunday night,
which could bring a reprieve from the heat and humidity early next
week.

&&

.AVIATION /00Z Monday through Friday/...
As of 845 PM Sunday...

24 Hour TAF period: Stronger diurnal showers and storms have
weakened with sunset, but approach of a short wave in the deep
southwest flow will continue to spawn widely scattered showers and a
few storms overnight. Won't be including in the TAF's as timing is
very low confidence as well as the small number of showers making it
unlikely that the airports will see one breeze through. Do expect a
recurrence of stratus after midnight in the muggy airmass. Pressure
gradient will hinder development of fog, and the height of the
stratus deck is expected to be around the 1000 foot IFR/MVFR
changeover point. Showers will begin to ramp up fairly early in the
west ahead of an approaching front tomorrow, with fairly good
coverage of thunderstorms at the GSO/INT sites by early afternoon,
and a couple of hours later (20-21Z) over eastern sites. Can't pin
down a high-confidence window of thunder at this point, and will
have VCTS in the TAFS for the final 6 hour (18-00Z) time frame.

Long term: The front approaching central NC tomorrow will linger in
the area, most likely over the east, through Wednesday. Uncertainty
surrounding a low pressure center coming out of the Gulf of Mexico
leaves a low confidence forecast for the end of the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Blaes
NEAR TERM...Blaes
SHORT TERM...Ellis
LONG TERM...KC
AVIATION...MLM
Hazardous weather outlook, Jun 18, 9:44 PM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
944 PM EDT Sun Jun 18 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-200145-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
944 PM EDT Sun Jun 18 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

A thunderstorm or two overnight could produce wind gusts in excess of
50 MPH.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few strong to severe storms are possible Monday through Tuesday.
The main threat will be from damaging wind gusts over 60 MPH,
although large hail over an inch in diameter is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 18, 6:11 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
611 PM EDT SUN JUN 18 2017

NCZ009-010-026-182315-
Franklin NC-Vance NC-Warren NC-
611 PM EDT SUN JUN 18 2017

...An area of strong thunderstorms will affect portions of
northwestern Franklin...Vance and Warren Counties Until 715 PM EDT...

At 610 PM EDT, Doppler radar was tracking an area of strong
thunderstorms near Kittrell, or 7 miles south of Henderson, moving
northeast at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Henderson, Warrenton, Norlina, Kittrell, Middleburg, Macon,
Ingleside, Gillburg, Afton and Steele Creek Marina & Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.

&&

LAT...LON 3651 7790 3648 7791 3645 7791 3607 7840
      3622 7851 3629 7851 3654 7843 3654 7790
TIME...MOT...LOC 2210Z 227DEG 25KT 3621 7838

KDS
Special weather statement, Jun 18, 7:29 PM EDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
729 PM EDT SUN JUN 18 2017

NCZ011-028-190015-
Edgecombe NC-Halifax NC-
729 PM EDT SUN JUN 18 2017

...A strong thunderstorm will affect portions of northeastern
Edgecombe and southeastern Halifax Counties Until 815 PM EDT...

At 728 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Tarboro, moving northeast at 40 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Scotland Neck, Hobgood, Speed and Leggett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3609 7731 3600 7741 3599 7741 3592 7736
      3586 7745 3600 7761 3625 7739 3624 7738
      3621 7738 3619 7735 3619 7733 3617 7731
      3617 7729 3616 7727 3614 7726 3614 7725
      3612 7724 3612 7725 3610 7723
TIME...MOT...LOC 2328Z 227DEG 33KT 3599 7747

BLAES
Special weather statement, Jun 18, 10:00 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1000 PM EDT SUN JUN 18 2017

NCZ021-190300-
Forsyth NC-
1000 PM EDT SUN JUN 18 2017

...a strong thunderstorm will affect portions of Forsyth County Until
1100 PM EDT...

At 958 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mocksville, moving northeast at 45 mph. This storm will reach
Clemmons around 1030 PM and Winston-Salem and Lewisville by 1045 PM.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Huntsville, Lewisville,
Walkertown, Rural Hall, Stanleyville, Pfafftown and Belews Lake.

LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
      3622 8043 3624 8045 3626 8045 3626 8004
      3600 8029 3600 8032 3597 8040 3599 8042
      3601 8042 3603 8045 3606 8046 3604 8049
      3605 8051 3609 8052
TIME...MOT...LOC 0158Z 214DEG 37KT 3587 8057

13
Special weather statement, Jun 18, 10:27 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1027 PM EDT SUN JUN 18 2017

NCZ021-022-038-039-190330-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
1027 PM EDT SUN JUN 18 2017

...A  line of strong thunderstorm will move northeast into the Triad
affecting portions of Guilford... Forsyth...Randolph and Davidson
Counties Until 1145 PM EDT...

At 1023 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Rural Hall southwest to near
Clemmons to just west of Salisbury, moving northeast at 45 mph.

Wind gusts up to 50 mph and frequent lightning will be possible with
these storms.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, Thomasville, Kernersville, Clemmons and Bermuda Run. The
strongest storms will move across Forsyth, northern Davidson and
eventually western Guilford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3583 8043 3585 8042 3584 8039 3586 8039
      3588 8042 3589 8037 3596 8038 3599 8042
      3601 8042 3605 8046 3626 8029 3624 7954
      3576 7955 3551 8018 3558 8021 3568 8033
      3572 8033 3574 8046 3581 8047 3583 8049
TIME...MOT...LOC 0223Z 232DEG 41KT 3592 8039

BLAES
Special weather statement, Jun 18, 11:34 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1134 PM EDT SUN JUN 18 2017

NCZ021>023-038-039-190500-
Guilford NC-Alamance NC-Forsyth NC-Randolph NC-Davidson NC-
1134 PM EDT SUN JUN 18 2017

...An area of strong thunderstorms will move northeast across the
Triad affecting portions of Guilford...Alamance...southeastern
Forsyth...Randolph and Davidson Counties Until 100 AM EDT...

At 1130 PM EDT, Doppler radar was tracking an area of strong
thunderstorms stretching from near Greensboro southwest to near
Lexington and Salisbury, moving northeast at 45 mph.

Wind gusts up to 50 mph along with excessive dangerous lightning is
possible with these storms.

Locations impacted include...
Greensboro, High Point, Burlington, Asheboro, Lexington, Graham,
Randleman, Thomasville, Kernersville and Mebane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.

&&

LAT...LON 3626 7997 3624 7926 3604 7926 3551 7999
      3551 8018 3558 8021 3568 8033 3572 8033
      3574 8046
TIME...MOT...LOC 0330Z 231DEG 38KT 3582 8015

BLAES

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:00 PM EDTSpecial Weather StatementRAHForsyth60 min
Jun 18, 10:27 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph63 min
Jun 18, 11:34 PM EDTSpecial Weather StatementRAHAlamance, Davidson, Guilford, Randolph86 min
Jun 19, 12:01 AM EDTSevere Thunderstorm WarningRAHDavidson, Guilford, Randolph44 min
Jun 19, 12:43 AM EDTSpecial Weather StatementRAHMontgomery, Stanly62 min
Jun 19, 1:05 AM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph85 min
Jun 19, 1:31 AM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Jun 19, 1:19 PM EDTSpecial Weather StatementRAHSampson41 min
Jun 19, 2:40 PM EDTSpecial Weather StatementRAHHarnett50 min
Jun 19, 2:42 PM EDTSpecial Weather StatementRAHHoke48 min
Jun 19, 2:45 PM EDTSpecial Weather StatementRAHCumberland45 min
Jun 19, 3:11 PM EDTSpecial Weather StatementRAHWake49 min
Jun 19, 3:15 PM EDTSpecial Weather StatementRAHJohnston45 min
Jun 19, 3:25 PM EDTSevere Thunderstorm WarningRAHHarnett31 min
Jun 19, 3:30 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore31 min
Jun 19, 3:59 PM EDTSpecial Weather StatementRAHNash46 min
Jun 19, 4:00 PM EDTSpecial Weather StatementRAHFranklin30 min
Jun 19, 4:14 PM EDTSpecial Weather StatementRAHJohnston61 min
Jun 19, 4:40 PM EDTSpecial Weather StatementRAHChatham, Durham, Granville, Lee, Vance50 min
Jun 19, 5:38 PM EDTSpecial Weather StatementRAHMontgomery52 min
Jun 19, 6:30 PM EDTSpecial Weather StatementRAHMoore45 min
Jun 19, 6:46 PM EDTSevere Thunderstorm WarningRAHHarnett, Hoke, Lee, Montgomery, Moore, Richmond59 min
Jun 19, 6:59 PM EDTSpecial Weather StatementRAHGranville, Person61 min
Jun 19, 7:21 PM EDTSevere Thunderstorm WarningRAHHoke, Scotland25 min
Jun 19, 7:41 PM EDTSpecial Weather StatementRAHHarnett64 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.